Jointly quasinormal families are reflexive

Azoff, Edward A. and Ptak, Marek: Jointly quasinormal families are reflexive. Acta scientiarum mathematicarum, (61) 1-4. pp. 545-547. (1995)

[img] Cikk, tanulmány, mű
math_061_numb_545-547.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 61
Number: 1-4
Page Range: pp. 545-547
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 547. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15593

Actions (login required)

View Item View Item